# SDR DALA2023061904967

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GUSSET BELOW AFT ACCESSORY COMPARMENT DOOR RBL 15 STA Y=1072 AT CPAX CABIN. SUMMARY OF NRC 00378: CORROSION LEVEL 2. GUSSET BELOW AFT ACCESSORY COMPARMENT DOOR RBL 15 STA Y=1072 AT CPAX CABIN WAS REPLACED PER DWG 3925389 REV A AND B717-200 SRM 51-41-05-0G. (LP #2821155)
